Cotype for p-Banach spaces
Compositio Mathematica, Tome 57 (1986) no. 1, p. 73-80
@article{CM_1986__57_1_73_0,
     author = {Bastero, Jes\'us and Uriz, Zenaida},
     title = {Cotype for $p$-Banach spaces},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {57},
     number = {1},
     year = {1986},
     pages = {73-80},
     zbl = {0606.46011},
     mrnumber = {817297},
     language = {en},
     url = {http://www.numdam.org/item/CM_1986__57_1_73_0}
}
Bastero, Jesús; Uriz, Zenaida. Cotype for $p$-Banach spaces. Compositio Mathematica, Tome 57 (1986) no. 1, pp. 73-80. http://www.numdam.org/item/CM_1986__57_1_73_0/

[1] J. Bastero: A restricted form of the theorem of Maurey-Pisier for the cotype in p-Banach spaces. Anns. Ins. Henri Poincaré -B-XVIII (3) (1982), 293-304. | Numdam | MR 663423 | Zbl 0486.46016

[2] A. Brunel and L. Sucheston: On J-convexity and ergodic super-properties of Banach spaces. Trans. A.M.S. 204 (1975) 79-90. | MR 380361 | Zbl 0273.46013

[3] J.P. Kahane: Series of random functions. Heath. Math. Monog. Mass.: Health and Co. 1968.

[4] N.J. Kalton: The convexity type of quasi-Banach spaces. (unpublished paper).

[5] J.L. Krivine: Sous-espaces the dimensión finie des espaces de Banach réticulés. Annals of Math. 104 (1976) 1-29. | MR 407568 | Zbl 0329.46008

[6] B. Maurey and G. Pisier: Séries de variables aléatoires vectorielles indépendantes et propietés géométriques des espaces de Banach. Studia Math. 58 (1976) 45-90. | MR 443015 | Zbl 0344.47014

[7] V. Milman and M. Sharir: A new proof of the Maurey-Pisier Theorem. Israel J. of Math. 33 (1979) 73-87. | MR 571585 | Zbl 0418.46010

[8] G. Pisier: On the dimension of the lnp-subspaces of Banach spaces, for 1 ≤ p < 2. TAMS 276 (1983) 201-212. | Zbl 0509.46016

[9] Z. Uriz: Una nota sobre espacios p-Banach isomorfos a c0. Actas IX Jornadas Matemáticas Hispano-Lusas, 1. Univ. Salamanca (1982) 405-408.